# SDR UIEA2021020500230

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,856 hours, 18,104 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284A
- Part serial: 1186
- Condition: Disconnected
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS MESSAGE. RAN QRH & DISCONNECTED DRIVE SWITCH.( THIS BECOMES DMI 141960, CAT B, MEL 24-00-01-01. DUE 08FEB21. PLACARD INSTALLED. MCC NOTIFIED. ETOPS 180 RESTRICTED.   LOG 1017409 ITEM #8: REMOVED AND REPLACED R GCU IAW AMM 24-22-02, OPS CHECK OF IDG REQ, REF LP 1017409 ITEM #9 FOR CORRECTIVE ACTION.   ITEM #9: ENG RUN COMPLIED WITH #2 ENG GCU- GCU OPERATES NORMAL AT THIS TIME IAW 767 M/M 24-11-00. THIS CLEARS DMI 141960. )
